# SDR 2001FA0000331

- Difficulty date: August 6, 2001
- Submitted: September 24, 2001
- Operation: General aviation
- Aircraft: N63887
- Make and model: Piper PA-23-250
- Aircraft serial: 277854032
- Engine: Lyc IO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: PA402427
- Condition: Broken
- Location: Draglink
- Part time: 9,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT SHEARED IN HALF, ALLOWING RIGHT MAIN LANDING GEAR TO COLLAPSE ON LANDING ROLL.  BOLT SUSPECTED TO BE ORIGINAL.
